Open Access
July, 1986 Correction: Correction to "Weak and $L^p$-Invariance Principles for Sums of $B$-Valued Random Variables"
Walter Philipp
Ann. Probab. 14(3): 1095-1101 (July, 1986). DOI: 10.1214/aop/1176992465


The Proofs of Theorems 1 and 2 of [11] contain several gaps which will be corrected in this note.


Download Citation

Walter Philipp. "Correction: Correction to "Weak and $L^p$-Invariance Principles for Sums of $B$-Valued Random Variables"." Ann. Probab. 14 (3) 1095 - 1101, July, 1986.


Published: July, 1986
First available in Project Euclid: 19 April 2007

zbMATH: 0604.60025
MathSciNet: MR841611
Digital Object Identifier: 10.1214/aop/1176992465

Primary: 60F05
Secondary: 60B10

Keywords: Banach space valued random variables , domains of attraction stable laws , Invariance principles

Rights: Copyright © 1986 Institute of Mathematical Statistics

Vol.14 • No. 3 • July, 1986
Back to Top